# SDR C2XA03CL099

- Difficulty date: May 6, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2268 THE CREW REPORTED EMERGENCY EXIT LIGHT WAS INOPERATIVE ON THE RIGHT SIDE BULKHEAD IN THE CABIN.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS.NO DEFECTS WERE FOUND.THE AIRCRAFT WAS RELEASED FOR SERVICE.
